# SDR QXEA0200926

- Difficulty date: July 2, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 1,218 hours, 964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJC - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKE-OFF THE CREW RECEIVED A CAUTION LIGHT FOR THE  FORWARD CARGO DOOR. MAINTENANCE INSPECTED THE AIRCRAFT AND THE FORWARD CARGO DOOR PROXIMITY SENSORS. NO DISCREPANCIES WERE NOTED AND THE MDC VERIFIED CORRECT SENSOR STATUS. THE DOOR HANDLE RESET BUTTON WAS RESET AND A OPERATIONAL CHECK WAS COMPLIED WITH. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
